MathSciNet Relay Station
MathSciNet bibliographic data
MR866347 60G10 (60K35)
Lalley, S. P. Regenerative representation for one-dimensional Gibbs states. Ann. Probab. 14 (1986), no. 4, 1262–1271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement